Diphenhydramine hci 50 mg allergy medicine and antihistamine compare to active ingredient of benadryl allergy - 1000 capsules

Diphenhydramine hci 50 mg allergy medicine and antihistamine compare to active ingredient of benadryl allergy - 1000 capsules

Diphenhydramine hci 50 mg allergy medicine and antihistamine compare to active ingredient of benadryl allergy - 1000 capsules

List Price: $18.19
Sale Price: $13.99

Description:

Product Description Diphenhydramine HCI 50 Mg is a allergy Medicine and antihistamine that temporarily relieves the following symptoms of hay fever or other upper respiratory allergies like runny nose, sneezing, itchy and watery eyes. Do not use with any other product containing Diphenhydramine, even one used on skin. Compare to the active ingredient in Benadryl Allergy Relieves symptoms of upper respiratory allergies Blocks histamine Provides fast, effective reversal of the often dangerous effects of a massive histamine release
Tags: diphenhydramine allergy, diphenhydramine medicine, diphenhydramine antihistamine, diphenhydramine compare, diphenhydramine active, diphenhydramine ingredient, diphenhydramine benadryl, diphenhydramine allergy, diphenhydramine 1000, diphenhydramine capsules

Related Products:



Infolinks 2017